Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 513051, 7 pages
http://dx.doi.org/10.1155/2014/513051
Research Article

Existence and Nonexistence of Positive Solutions for a Higher-Order Three-Point Boundary Value Problem

1College of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, Zhejiang 310018, China
2Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia

Received 3 November 2013; Accepted 27 December 2013; Published 12 January 2014

Academic Editor: Simeon Reich

Copyright © 2014 Yongping Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongping Sun, Qian Sun, and Xiaoping Zhang, “Existence and Nonexistence of Positive Solutions for a Higher-Order Three-Point Boundary Value Problem,” Abstract and Applied Analysis, vol. 2014, Article ID 513051, 7 pages, 2014. https://doi.org/10.1155/2014/513051.